# SDR ZESA2008010

- Difficulty date: July 4, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N889B
- Make and model: Cessna 550
- Aircraft serial: 5501047
- Aircraft time: 2,613 hours, 2,689 cycles
- Engine: Pwa PW530A
- Engine time: 2,613 hours, 2,689 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 81850033
- Part serial: F57962
- Condition: Faulty
- Location: Engine
- Part time: 3 hours, 2 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WROTE UP THE LT ENGINE FOR ACCELERATING MUCH SLOWER THAN THE RT ENGINE. TROUBLESHOT TO THE HMU.  REMOVED AND REPLACED WITH AN OVERHAULED UNIT.  RAN ACFT AND COMPLETED A MAINT CHECK FLIGHT.  ALL CHECKED OK.  TWO FLIGHTS LATER, CREW WROTE UP LT ENGINE NOT MAKING POWER AT ALTITUDE.  .5 THROTTLE KNOB SPLIT AT FL 350- LT ENGINE SLOW TO ACCELERATE.  REPLACED THE HMU WITH A SERVICABLE ASSY, RAN AND COMPLETED CHECK FLIGHT.  ALL CHECKS OK.
